Research

Inequalities in access to knee joint replacements for people in need


Reference:

Yong, P. F. K., Milner, P. C., Payne, J. N., Lewis, P. A. and Jennison, C., 2004. Inequalities in access to knee joint replacements for people in need. Annals of the Rheumatic Diseases, 63 (11), pp. 1483-1489.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsYong, P. F. K., Milner, P. C., Payne, J. N., Lewis, P. A. and Jennison, C.
DOI10.1136/ard.2003.013938
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7194
Additional InformationID number: ISI:000224412800021

Export

Actions (login required)

View Item